# SDR 9511299964

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Condition: Cracked
- Location: Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A ONE INCH CRACK IN THE PRESSURE BULKHEAD WING SPAR TO T-CAP ATTACH FITTING AT LONGERON 24L.  REPLACED FITTING PER SRM 51-30-5.
